Prof. Dr. A Okay Celebi's Home Page

PUBLICATIONS:

Ph.D. Dissertation:

 On the generalized Tricomi’s equation (supervisor: Prof. Dr. Saffet Süray), 1967

Books

1.A. O. Çelebi, Ü. Çelebi; Diferensiyel Denklemler: Modern Matematik ve Fen Kitapları Serisi, No 126; 1980, Turkey , (Turkish).
2. A.O. Çelebi, Ö. Çakar; Soyut Matematik, beşinci  baskı, AÜFF Döner Sermaye İşletmesi Yayınları, No. 14, 2005,  Turkey, (Turkish).
3. A.O.Celebi, M. Cagliyan; Kismi Diferensiyel Denklemler, Uludag Universitesi Guclendirme Vakfi Yayini, No: 196, Bursa- 2002, Turkey, (Turkish)

Research Articles / Refereed Conference Proceedings:

1. A.O. Çelebi; On the generalized Tricomi’s equation; Comm.Fac. Sci. Univ. Ankara Ser. A; Vol. 17, pp. 1-31, 1968.
2. A.O. Çelebi; Some properties for the solutions of  Comm. Fac. Sci Univ. Ankara, Ser.A, Vol.19, pp 31-39, 1970.
3. A. O. Çelebi, S. Süray; On the decomposition formulae for the solutions of a class of PDE of even order; Comm.Fac. Sci. Univ. Ankara  Ser. A; Vol.22, pp. 57-66, 1973.
4. A.O. Çelebi; Vekua’s method for solving the equation       and a Cauchy problem for an ultrahyperbolic equation, Comm. Fac. Sci, Univ. Ankara, Ser.A, Vol.23, pp. 137-142, 1974.
5. A.O. Çelebi; A Poisson-Type kernel and its properties, Journal of K.T.Ü. Vol.1, pp. 159-166, 1977.
6. A.O. Çelebi; Integral operators that generate solutions for a class of PDE; Journal of K.T.Ü. Vol.2, pp. 63-71, 1978.
7. A.O. Çelebi; H.Rabadi: Reflection principles for generalized poly-axially symmetric biharmonic functions; Comm. Fac. Sci. Univ. Ankara, Ser. A, Vol. 35, pp. 83-93, 1986.
8. A.O. Çelebi, M. Çağlıyan; A singular I.V.P. for an ultrahyperbolic equation, Radovi Math., Vol.4, pp. 375-382, 1988.
9. A.O. Çelebi;  K. Leblebicioğlu, On the convergence of numerical solutions of a nonlinear optimal control problem, Inter.Sym. on Numerical Analysis, Ankara, Sept.1-4, 1988; pp. 189-207
10. A.O. Çelebi, Ö. Akin; Generalized Cauchy-Riemann equations and the positive k-harmonic functions: Proc. Potential Theory, Plenum Press, pp 7-11, 1988
11. A.O. Çelebi, N. Ersoy; On a class of hyperbolic differential equations, Bull. Inst.Math.Acad.Sinica, Vol.18, pp. 261-271, 1990.
12. A.O. Çelebi, H. Bereketoğlu;  Some oscillation theorems for perturbed nonlinear, Pure and App. Math.Sci., Vol.33, pp 47-53,1991
13. A.O. Çelebi, K. Leblebicioğlu; An optimal control problem with non-linear elliptic state equation, JMAA, Vol. 164, pp. 178-205, 1992.
14. A.O. Çelebi, E. Anar; A scattering  problem in IRn  , Bull. Inst. Math. Acad. Sinica, Vol.22, pp. 323-340, 1994.
15. A.O. Çelebi, U.Yüksel; The Cauchy-Kowalewski theorem in the space of  pseudoholomorphic functions, Complex Variables, Vol. 29 ,  pp.305-311, 1996.
16. A.O. Çelebi, A.F. Güvenilir; Existence of solutions of semilinear higher order elliptic equations, Indian, J. of Math., Vol. 38, pp. 203-218, 1996.
17. A.O. Çelebi, E. Bairamov; Spectral properties  of the Klein-Gordon s-wave equation with complex  potential, Indian J. Pure. Appl. Math., Vol. 28, pp.813-824, 1997.
18. A.O. Çelebi, A. Tiryaki; On the nonoscillatory behaviour of solutions of third order differential equations, Appl. Anal., Vol.67, pp 89-97, 1997
19. A.O. Çelebi, Ö. Çakar , E. Bairamov; Schrödinger Operators with an energy-dependent potential: dicrete spectrum and principal functions,  JMAA, Vol.216, pp.303-320, 1997
20. A.O. Çelebi, U. Yüksel: Solution of intial value problems for pseudo-holomorphic functions in conical domains, Graz-Austria, 6-11 January, 1997.
21. A.O. Çelebi,V.Kalantarov, F. Tahamtani; Phragmen-Lindelöf type theorems for some semilinear elliptic and parabolic equations, Demonstratio Mathematica, Vol.31, pp.43-54, 1998.
22. A.O. Çelebi, U. Yüksel; Solution of initial value problems for pseudoholomorphic functions in conical domains,  Complex Variables, Vol.36, pp 195-205, 1998.
23 A. O.Çelebi,E. Bairamov; Spectral analysis of nonselfadjoint  Schrödinger operators with spectral parameter in boundary conditions. Facta Univ. Ser. Math. Inform.  No.13, (1998), 79--94.
24. A.O. Çelebi, S. Şengül: Differential-operator solutions for complex partial differential equations; Workshop on recent trends in complex math. for PDE. July 6-10, 1998, Ankara; Complex Methods for Partial Differential Equations, Int.Soc. Anal.Comput.,Vol. 6 (1999) ,pp.29-40 ,Kluwer.
25. A.O. Çelebi, A. Tiryaki; Nonoscillation and asymptotic behaviour for third order nonlinear differential equations: Czh. J. Math. Vol. 48, pp 677-685, 1998
26. A.O. Çelebi, S. Şengül; On Riemann Functions for Complex differential Equations. Bull. Inst. Math.Acad. Sinica, Vol. 26, pp 309-320, 1998.
27. A.O. Çelebi, E. Bairamov; Spectral expansion for the non-selfadjoint discrete Dirac operators ,Quarterly J. Math. Oxford(2), Vol.50, pp.371-384, 1999.
28. A.O. Çelebi, S. Şengül; Differential operators for the solutions of complex  partial  differential equations.   Complex  Variables ,Vol.40,pp.189-198,2000
29. A.O. Çelebi, V. Kalantarov, M. Polat; Attractors for the generalized Benjamin-Bona-Mahony equation.  J. Diff. Equation Vol. 157, pp. 439-451, 1999.
30. A.O.Çelebi, A.F.Güvenilir, A note on asymptotic stability of a class of  functional differential equations,  Indian J. Math. Vol. 42, pp. 37-41 ,  2000.
31. A.O.Celebi ,  V.K. Kalantarov,  Spatial behavior estimates for the wave equation under  nonlinear  boundary  conditions. Math. Comput. Modeling, Vol.34, pp.527-532, 2001.
32. A.O. Celebi, K.  Leblebicioglu,  U. Halici ,  Infinite dimensional Hopfield  neural networks,  Nonlinear  Analysis,  Vol. 47,  pp. 5807- 5813,  2001.
33.A.O. Celebi, K.Koca; A boundary value problem for generalized analytic functions in Wiener - type domains. Complex Variables, Vol. 48, pp.513 – 526 , 2003.
34. A.O.Celebi;  Dirichlet problems with nonsmooth boundary. (NATO ARW held in Sept.22 – 25 ,  2002, Yerevan) Proceedings of the NATO ARW on topics in Analysis and its Applications; Edited by G.A. Barsegian and H.G.W. Begehr, NATO Science Series, II Math. Phys. And Chem. – Vol. 147 , pp. 295 – 309, 2004 .
35. A.O.Celebi, D.Ugurlu; Determining functionals of the solutions for the Brinkman-Forchheimer equations, Proceedings,Nonlinear Systems:Modeling, Simulations and Applications, pp. 31-40, 2004.
36. A.O.Celebi, D.Ugurlu; Determining functionals for solutions of  Strongly damped nonlinear wave equations,
International Conference on Research and Education in Mathematics, 2-4 April 2003,(Malaysia),397 – 399, 2004
37. A.O. Celebi, K. Koca; A representation of solutions for a system of complex differential equations in the plane and periodic solutions, Memoirs on Diff. Equations and Mathematical Physics (Georgian Acad. of Sciences.) Vol. 33, pp.95 – 101, 2004.
38. A.O. Celebi, K. Koca; Some relations among the classes of pseudoholomorphic functions, Complex Variables, Vol. 50, pp.733 – 743 , 2005.
39. A.O. Çelebi, V.K. Kalantarov, D. Uğurlu; Continuous dependence for the convective Brinkman – Forchheimer equations, Appl. Anal., Vol.84, pp.877-888,2005.
40. A.O. Çelebi,  K. Koca, A note on a boundary value problem for nonlinear complex differential equation in  Wiener –type Domains,   Methods of complex and Clifford analysis, pp. 321 – 326, SAS Int. Publ., Delhi, 2004.
41. A.O. Çelebi, V.K.  Kalantarov, D. Ugurlu; On continuous dependence on coefficients of Brinkman – Forchheimer equations, Appl. Math. Lett. Vol.19 pp.801 – 807, 2006.
42.  A.O. Celebi; A note on a boundary value problem for Bitsadze equation in Wiener – type domains, Journal of Applied Functional Analysis (Special Issue, Snapshots in Applied Complex Analysis), Vol.2, No.1, pp.73 – 82, 2007.
43. A.O.Celebi, U. Aksoy; Norm Estimates of a Class of Calderon-Zygmund Type Strongly Singular Integral operators, Integral Transforms and Special Functions, Vol. 18, No. 2, pp. 83 – 87, 2007.
44. A.O. Celebi, D. Ugurlu, Determining functionals for solutions of strongly damped nonlinear wave equations,  Journal of Dynamical Systems and Geometric Theories, Vol. 5, pp. 105 – 116,  2007. 
45. A. O. Celebi, K. Koca; A boundary value problem for non-homogeneous Vekua equation in Wiener – type domains, Selcuk J. Appl. Math., Vol.8, pp. 71 – 81, 2007.
46. A.O.Celebi, K.B. Arikan, I. Korkmaz, Y.S. Unlusoy; Identification of Linear Handling Models for Road Vehicles. Vehicle System Dynamics, Vol. 46, pp. 621 – 645, 2008.
47. A. O. Celebi, U. Aksoy;  Schwarz problem for higher – order complex elliptic partial differential equations, n  Integral Transforms and Special Functions, Vol. 19, pp. 413 – 428, 2008.
48. A. O. Celebi, V. K.  Kalantarov, D. Ugurlu; Structural stability for the double diffusive convective Brinkman equations, Appl. Anal. , Vol. 87, pp. 933 – 942, 2008.
49. Calderon-Zygmund type singular integral operators and the Schwarz problem for higher-order complex partial differential equations, AMIM. (Tbilisi-Georgia), Vol. 13, pp. 3 – 12, 2008.
50. A. O. Celebi, M. Kaya; Existence of weak solutions of the g – Kelvin – Voight equations, Mathematical and Computer Modeling, Vol. 49, pp.497 – 505, 2009.
51. A. O. Celebi, U. Aksoy; Neumann problem for generalized Poisson and bi – Poisson equations; Further Progress in Analysis,  Proceedings of the 6th International ISAAC Congress 2007, Ankara, World Scientific, pp. 311 – 320, 2009. 
52. A. O. Celebi, U. Aksoy; Neumann problem for generalized n – Poisson equations, JMAA, Vol.35, pp. 438 – 446, 2009.
53. A. O. Celebi, V. K. Kalantarov, M. Polat; Global attractors for 2D Navier – Stokes – Voight equations in an unbounded domain,  Appl. Anal., Vol. 88, pp. 381 – 392, 2009. 
54. A. O. Celebi, M. Polat, N. Caliskan; Global attractors for the 3D viscous Cahn-Hillard equations in an unbounded domain, Appl. Anal., Vol.88, pp.1157 – 1171, 2009.
55. A. O. Celebi, U. Aksoy; Dirichlet problems for generalized n – Poisson equations,
Operator Theory: Advances and Applications, Vol. 205, 129 – 141, 2009.
56. A. O. Celebi, U. Yuksel; Solution of initial value problems of Cauchy – Kovalevsky type in the space of generalized monogenic functions,  Adv. Appl. Clifford Alg., Vol. 20, 427 – 444, 2010.
57. A. O. Celebi, U. Aksoy; Mixed boundary value problems for higher – order complex partial differential equations, Analysis, Vol. 30, 157 – 169, 2010.
58. A. O. Celebi, U. Aksoy; A survey on the boundary value problems for complex partial differential equations, ADSA (Advances in Dynamical Systems and Applications), Vol. 5, Nr.2, 133 – 158, 2010.
59. A. O. Celebi, S. Gur, V. K. Kalantarov; Structural stability and decay estimates for marine riser equations, Mathematical and Computer Modeling, Vol.54, 3182 – 3188, 2011.
60. A. O. Celebi, U. Aksoy; A hierarchy of singular integral operators for mixed boundary value problems Proceedings of A. Razmadze Mathematical Institute, Vol.156, 1 – 15, 2011. (for academician N. Muskhelishvili)
61. A. O. Celebi, U. Aksoy; Dirichlet problem for generalized inhomogeneous poly-harmonic equation in an annular domain, CVEE, Vol.57, 229 – 241, 2012 ( dedicated to R. P. Gilbert on his 80th birthday).

62. A. O. Celebi, Mityushev V. V.; Schwarz problem for bi-analytic functions in multiply connected domains; CVEE, Vol.60, 566 – 582, 2015.
63.
A. O. Celebi, V. K. Kalantarov; Decay of solutions and structural stability for the coupled Kuramoto-Sivashinsky-Ginzburg-Landau equations; Appl. Anal. Vol.94, 2342 – 2354, 2015.

 

 

 

Submitted
  
1.  A. O. Celebi, M. Kaya; On the Benard problem with regularizing terms (Submitted for publication)
2. A. O. Celebi, U. Aksoy; Polyharmonic Robin problem for complex linear partial differential equations (Submitted for publication)
3. A. O. Celebi, U. Aksoy; Boundary Value Problems for Higher Order Complex Linear Partial Differential Equations (Submitted for publication) 

 

Preprints

1. A.O. Çelebi, B. Kaymakçalan, C. Ekici; Dynamics of age-structured populations with n-ınteracting subpopulations.
2. A.O. Çelebi, A. F. Güvenilir; Liouville theorem for a nonlinear elliptic equation.
3. A.O. Çelebi, E.Bairamov; Eigenfunction expansions for the Klein-Gordon s-wave equation with complex potential. (Math. 97/139)
4. A. O. Celebi, U. Aksoy; Polyharmonic Robin problem for complex linear partial differential equations (Math. 11/316)

 

CONTACT DETAILS:
Phone: +90(216) 578 1695
email: acelebi at yeditepe.edu.tr

Address: Yeditepe University, Department of Mathematics, Kayisdagi, 34755 Kadikoy-Istanbul, TURKEY